# SDR ASAA2015070712349

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,257 hours, 3,258 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM FAILED, ACFT GROUNDED.  QRH PROCEDURE COMPLETED.  SAT PROMPT REAPPEARED.
